Health knowledge made personal
Join this community!
› Share page:

weirdness..want to ttc and came off pill last month.. having super light period.. normal?!


Posted by kdancer

My husband and I would like to start trying to conceive (ttc).  I went off of ortho tri-cyclen a month ago, at the end of my pill pack, which also corresponded with the last day of my final "fake menstruation" on the pill.  I have been on the pill for about 15 years.  If I was to stay on the 28 day cycle that I had on the pill (which is probably too much to ask for, I know = ).. I would be due for menstration today.. Here's the thing.. About two & 1/2 weeks after stopping the pill I started to get mild cramping & bloating in the abdominal area (like in the uterus) and somewhat tingly, sore breasts off and on.. this subsided for a few days about a week ago and then started back up again.. I thought that maybe I was going to get lucky & have my period as expected.  I'm due for my period today, but it hasn't shown yet.  Over the past couple of days I've been having extremely light, brownish reddish spotting.. only noticeable after using the restroom.. would this be considered a period, just extremely light or is this something else going on??  I have had unprotected sex this past month.  I'm aware that some women do get pregnant straight away, after stopping the pill, however, I didn't believe that would happen so quickly ( however nice that would be! ) .. I did test yesterday, the day before expected period, and it was negative.. so i don't believe that's what it is?... Basically, would really light spotting for a couple of days count as menstruation after coming off the pill a month ago or does it need to be heavier to count as menstruation?  Very weird symptoms are leading me to be a bit confused as to what's going on in there!! Thanks in advance for any response!!
 
Post an answer
Write a comment: